• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдены 24 публикации
Сортировка:
по названию
по году
Статья
Gouezel S., Shchur V. Journal of Functional Analysis. 2019. Vol. 277. No. 4. P. 1258-1268.
Добавлено: 22 марта 2019
Статья
Martynov G., Deheuvels P. Journal of Functional Analysis. 2008. Vol. 255. P. 2363-2394 .
Добавлено: 23 марта 2014
Статья
Shchur V. Journal of Functional Analysis. 2013. Vol. 264. No. 3. P. 815-836.
Добавлено: 18 декабря 2018
Статья
Gorin V., Olshanski G. Journal of Functional Analysis. 2016. Vol. 270. No. 1. P. 375-418.
Добавлено: 3 сентября 2015
Статья
Baranov A., Belov Y., Borichev А. Journal of Functional Analysis. 2012. Vol. 263. No. 7. P. 1887-1893.
Добавлено: 20 января 2014
Статья
Baranov A., Chalendar I., Fricain E. et al. Journal of Functional Analysis. 2010. No. 10. P. 2673-2701.
Добавлено: 17 января 2014
Статья
Bogachev V., Roeckner M., Shaposhnikov S. Journal of Functional Analysis. 2019. Vol. 276. No. 12. P. 3681-3713.
Добавлено: 16 ноября 2019
Статья
Bogachev V., Röckner M., Shaposhnikov S. Journal of Functional Analysis. 2016. Vol. 271. P. 1262-1300.

We estimate the total variation and Kantorovich distances between transition probabilities of two diffusions with different diffusion matrices and drifts via a natural quadratic distance between the drifts and diffusion matrices. Applications to nonlinear Fokker–Planck–Kolmogorov equations, optimal control and mean field games are given.

Добавлено: 1 июля 2016
Статья
Pirkovskii A. Y. Journal of Functional Analysis. 2014. Vol. 266. No. 12. P. 6663-6683.
Добавлено: 15 мая 2014
Статья
Jabir J. M., BOSSY M. Journal of Functional Analysis. 2015. Vol. 268. No. 6. P. 1309-1381.
Добавлено: 7 июня 2018
Статья
Baranov A., Woracek H. Journal of Functional Analysis. 2010. No. 8. P. 2601-2636.
Добавлено: 17 января 2014
Статья
Borodin A., Olshanski G. Journal of Functional Analysis. 2012. Vol. 263. P. 248-303.

We construct a four-parameter family of Markov processes on infinite Gelfand–Tsetlin schemes that preserve the class of central (Gibbs) measures. Any process in the family induces a Feller Markov process on the infinite-dimensional boundary of the Gelfand–Tsetlin graph or, equivalently, the space of extreme characters of the infinite-dimensional unitary group U(∞). The process has a unique invariant distribution which arises as the decomposing measure in a natural problem of harmonic analysis on U(∞) posed in Olshanski (2003) [44]. As was shown in Borodin and Olshanski (2005) [11], this measure can also be described as a determinantal point process with a correlation kernel expressed through the Gauss hypergeometric function.

Добавлено: 25 февраля 2013
Статья
Bogachev V., Kolesnikov A. Journal of Functional Analysis. 2009. No. 256 (3). P. 940-957.
Добавлено: 23 марта 2011
Статья
Kolesnikov A. Journal of Functional Analysis. 2005. No. 230(2). P. 382-418.
Добавлено: 23 марта 2011
Статья
Kolesnikov A., Roeckner M. Journal of Functional Analysis. 2014. Vol. 266. No. 7. P. 4490-4537.

Let γ be a Gaussian measure on a locally convex space X and H be the corresponding Cameron-Martin space. It has been recently shown by L. Ambrosio and A. Figalli that the linear first-order transportational PDE  on X admits a weak solution  under broad assumptions.  Applying transportation of measures via triangular maps we prove a similar result for a large class of non-Gaussian probability measures ν on $\R^{\infty}$, under the main assumption of integrability of logarithmic derivativesof v. We also show uniqueness of the solution for a wide class of measures. This class includes uniformly log-concave Gibbs measures and certain product measures. measures.

Добавлено: 12 марта 2014
Статья
Kolesnikov A. Journal of Functional Analysis. 2001. No. 186. P. 196-205.
Добавлено: 24 марта 2011
Статья
Shchur V. Journal of Functional Analysis. 2015. Vol. 269. No. 10. P. 3147-3194.
Добавлено: 18 декабря 2018
Статья
Remizov I. Journal of Functional Analysis. 2016. Vol. 270. No. 12. P. 4540-4557.
Добавлено: 3 марта 2018
Статья
Bellettini G., Caselli F., Mariani M. Journal of Functional Analysis. 2010. Vol. 258. No. 2. P. 534-558.
Добавлено: 8 октября 2018
Статья
V. V. Chistyakov, A. Nowak. Journal of Functional Analysis. 2005. Vol. 225. No. 2. P. 247-262.
Добавлено: 9 ноября 2009
Статья
Molchanov S. Journal of Functional Analysis. 2017. Vol. 273. P. 1020-1048.
Добавлено: 23 октября 2017
1 2